# SDR SWAA076045

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 16,369 hours, 9,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS PHOTOLUMINESCENT STRIP MISSING AT ROW 10 DEF.  INSTALLED STRIP PER MM.
